# SDR REXA2022060901086

- Difficulty date: June 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 33,326 hours, 23,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHT AT FWD CABIN INOP.	REMOVED AND REPLACED EMER LIGHT BATT PS35 IAW AMM 33-51-17. OPS CHECK GOOD.
